MathSciNet Relay Station
MathSciNet bibliographic data
MR2672798 (2011j:82092) 82D55 (35Q56 58E50)
Muratov, Cyrill B. Droplet phases in non-local Ginzburg-Landau models with Coulomb repulsion in two dimensions. Comm. Math. Phys. 299 (2010), no. 1, 45–87.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement